# SDR ASAA2020090331130

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 29,922 hours, 9,685 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010303
- Part serial: 001885
- Condition: Inoperative
- Location: Cockpit
- Part time: 29,909 hours, 9,682 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE RIGHT MCDU SCREEN WENT DARK.  THE FMC APPEARS TO BE OPERATING NORMALLY WHEN MAKING A CHANGE ON THE LEFT MCDU THAT REQUIRES AN EXECUTE, THE EXECUTE LIGHT DOES NOT ILLUMINATE ON THE RIGHT MCDU.  WE SUSPECT THE MCDU IS INOPERABLE.  GROUNDED - YES.  REMOVED AND REPLACED FMCS CONTROL DISPLAY UNIT, REF B737-900 AMM 34-61-01.  OPS CHECK PASSED, NO FAULTS NOTED AT THIS TIME.  OKAY FOR SERVICE.
